MAUDE Adverse Event Report: MICROVENTION, INC. WEB SL; INTRASACCULAR FLOW DISRUPTION DEVICE

MICROVENTION, INC. WEB SL; INTRASACCULAR FLOW DISRUPTION DEVICE
Model Number W2-11-9-MVI-3
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Status Epilepticus (4408); Swelling/ Edema (4577)
Date of Event 10/12/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent treatment using a web device back in (b)(6) 2023, and arrived at the emergency room with a seizure.An mri was performed, and it showed edema around the web device.The physician stated that the patient was prescribed steroids and is scheduled for a follow up mri angiogram in 30 days.The patient is at home and has not experienced another seizure since the initial episode.
 
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was implanted and therefore not available for return and investigation by the manufacturer.However, imaging was provided.The investigation is ongoing.Upon completion of the investigation, a supplemental mdr will be submitted.
 
Additional Manufacturer Narrative
Two radiographic images were provided for review.They show a metallic artifact caused by the web device in the left temporal lobe; furthermore, there is an area of white matter hyperintensity surrounding the aneurysm in the web, representing the edema described in the reported event.Without the return and physical evaluation of the device, the investigation cannot further examine if a condition existed that would have contributed to the reported event.
 
Event or Problem Description
Additional information was obtained from the physician stating that the patient has been placed on comfort care.

Brand Name
WEB SL
Common Device Name
INTRASACCULAR FLOW DISRUPTION DEVICE
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key23564224
Report Number2032493-2025-90655
Device Sequence Number9646433
Product Code OPR
UDI-Device Identifier00842429107331
UDI-Public(01)00842429107331(11)191002(17)240930(10)19100209M
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P170032
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Model NumberW2-11-9-MVI-3
Device Lot Number19100209M
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2025
Supplement Date Received by Manufacturer11/18/2025
Initial Report FDA Received Date11/15/2025
Supplement Report FDA Received Date12/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/02/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale